MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD Q-SYTE TRI-EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD Q-SYTE TRI-EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Model Number 385162
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/18/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported bd q-syte tri-extension set had leakage issues.The following information was provided by the initial reporter, translated from (b)(6): ¿the anesthesia department has determined that when using the [tri-extension set] connected the 3-way-stopcok.Propofol leaks drop by drop, it does not matter how tight the connection is.It happens with other fluids as well, but because propofol is kind of milky it is also more noticeable.Moreover, the same issue was experienced twice when two 3-way-stopcoks were connected to each other.¿.
 
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval: yes.D10: returned to manufacturer on: 2021-12-16.H6: investigation summary: our quality engineer inspected the sample submitted for evaluation.The reported issue was not confirmed upon inspection and testing of the sample.The sample underwent our internal leakage testing and did not show any signs of leakage.Bd cannot confirm the cause of the failure to our manufacturing process since no defect was observed during leakage testing.A device history record review showed no non-conformances associated with this issue during the production of this batch.
 
Event or Problem Description
It was reported bd q-syte tri-extension set had leakage issues.The following information was provided by the initial reporter, translated from german: ¿the anesthesia department has determined that when using the [tri-extension set] connected the 3-way-stopcok.Propofol leaks drop by drop, it does not matter how tight the connection is.It happens with other fluids as well, but because propofol is kind of milky it is also more noticeable.Moreover, the same issue was experienced twice when two 3-way-stopcoks were connected to each other.¿.

Brand Name
BD Q-SYTE TRI-EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
Manufacturer (Section G)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX  
Manufacturer Contact
katie swenson
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key12824087
Report Number9610847-2021-00554
Device Sequence Number1492067
Product Code FPA
UDI-Device Identifier50382903851626
UDI-Public50382903851626
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K142527
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2022
Device Model Number385162
Device Catalogue Number385162
Device Lot Number9060560
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/16/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2021
Supplement Date Received by Manufacturer01/18/2022
Initial Report FDA Received Date11/16/2021
Supplement Report FDA Received Date01/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/25/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown